# SDR UIEA2024042900322

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,734 hours, 20,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GREEN SQUIB TEST LIGHT WILL NOT ILLUMINATE ON TEST FOR RIGHT SIDE EMERGENCY SLIDE( RESECURED CONNECTOR TO EMERGENCY BATTERY PER AMM 25-65-00. TEST IS GOOD, NO FURTHER DEFECTS NOTED. )
